MAUDE Adverse Event Report: Dentsply IH AB PrimeTaper EV Ø4.8 x 13mm OS; implant, endosseous, root-form

Dentsply IH AB PrimeTaper EV Ø4.8 x 13mm OS; implant, endosseous, root-form
Catalog Number 68011107
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury

Brand Name
PrimeTaper EV Ø4.8 x 13mm OS
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
Dentsply IH AB
aminogatan 1
molndal 431 2 1
SW  431 21
Manufacturer (Section G)
Dentsply IH AB
aminogatan 1
molndal 431 2 1
SW   431 21
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60w
york, PA 17401
+1(717)845-7511
MDR Report Key50744295
Report Number9612468-2026-08139
Device Sequence Number18733659
Product Code DZE
UDI-Device Identifier07392532276804
UDI-Public07392532276804
Combination Product (Y/N)N
Initial Reporter CountryPL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number68011107
Device Lot Number533760
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown